Prostap - depression?

Hi guys, I've been having treatment for my Endo for over a year now and in November I began having a 6 months course of the prostap injection to stop my periods (medical menopause). Recently I've been suffering with awful headaches and feeling very low and depressed quite often, which is abnormal for me as I'm normally quite jolly and outgoing... Anyone know if these could be side effects of my injection? I have 2 more left of the 6 months course but I feel so down at the moment, and I just wondered if the two could be linked? Any advice would be brilliant! Thank you:)

4 Replies

oldestnewest
  • Hi Nikita, I'm on prostap too and i am really suffering with head ache which nothing is relieving so i really know how you're feeling. Haven't had depression but i know both of these are side effects. Keep your chin up hope you feel better soon Heidi xx

  • Hi, yes I have terrible depression and had my first injection nearly 3 weeks ago now. The depression came on after a week. I blame the injection as it came on so suddenly and intensely.

    I have a terrible headache but got these from time to time anyway so not sure I can blame the injection.

    Sounds like you should speak to your GP, I am going to do the same as I have three months of it to go.

    I hope it lifts for you soon xxxx

  • Hi, I suffered with depression and anxiety during my first 6 month course of Prostap - my GP being pretty crap didnt realise it was the injection causing it, so gave me anti depressants (which worked). So when Prostap was recommened a 2nd time, I told my gynae about the side effects and she prescribed Livial HRT tablets, which really helped.

  • I had headaches and dreadful hot flusses for the first month, so was put on hrt, which stoped them. But after 6 months I had to stop them as the depression got to much to deal with. Maybe ask your gp about going on hrt?

You may also like...